# SDR 2005FA0000202

- Difficulty date: January 27, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N55696
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335274
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 6122 · Propeller Governor
- Part: Spool
- Part number: 54696
- Condition: Misinstalled
- Location: Governor
- Component: Governor, Hartzl
- Component part number: F27A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR SENT FOR REPAIR DUE TO RPM CONTROL ISSUES AND A HISTORY OF LEAKING.  DURING DISASSEMBLY, THE PILOT SPOOL SHAFT THREADS WERE FOUND DAMAGED.  IT WAS DISCOVERED THAT AT THE PREVIOUS ASSY OF THIS PART, A FINE THREADED B3808-4 NUT WAS USED IN PLACE OF THE REQUIRED B3808 (COARSE THREAD) NUT.  THE B3808-4 WAS FORCED ONTO THE PILOT SPOOL DISTORTING AND CROSSTHREADED IT.  UNIT WAS REPORTED TO HAVE BEEN OVERHAULED 3/1/94 AND HAD APPROX 200 HOURS TSO.
